# SDR ASMF200705007

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 40,158 hours, 27,720 cycles
- Engine: Pwa JT8D219
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 1793
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 3,049 hours, 1,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, DUE TO THE WEATHER RADAR FAILED IN FLIGHT. MAINTENANCE PERSONNEL REPLACED THE RADAR TRANSCEIVER IAW MM 34-41-04 TESTED CORRECT.
